Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 93562, 8 pages
http://dx.doi.org/10.1155/2007/93562
Research Article

On Sectional Curvatures of (ε)-Sasakian Manifolds

1Department of Mathematics, University College of Engineering, Punjabi University Patiala, 147002, India
2Department of Mathematics, Punjabi University, Patiala, 147002, India

Received 24 May 2007; Accepted 2 November 2007

Academic Editor: Mircea-Eugen Craioveanu

Copyright © 2007 Rakesh Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Varun Jain, Rakesh Kumar, and R. K. Nagaich, “On GCR-Lightlike Product of Indefinite Cosymplectic Manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–12, 2012. View at Publisher · View at Google Scholar
  • Halammanavar G. Nagaraja, Rangaswami C. Premalatha, and Ganganna Somashekara, “On an (epsilon, delta)-trans-Sasakian structure,” Proceedings of The Estonian Academy of Sciences, vol. 61, no. 1, pp. 20–28, 2012. View at Publisher · View at Google Scholar
  • Varun Jain, Rakesh Kumar, and Rakesh Kumar Nagaich, “Non Existence of Totally Contact Umbilical GCR-Lightlike Submanifolds of Indefinite Cosymplectic Manifolds,” Vietnam Journal of Mathematics, vol. 41, no. 2, pp. 121–134, 2013. View at Publisher · View at Google Scholar
  • Rashmi Sachdeva, Rakesh Kumar, and Satvinder Singh Bhatia, “Nonexistence of Totally Contact Umbilical Slant Lightlike Submanifolds of Indefinite Cosymplectic Manifolds,” ISRN Geometry, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar
  • C. S. Bagewadi, and Dakshayani A. Patil, “On Generalized -Recurrent -Trans-Sasakian Manifolds,” Chinese Journal of Mathematics, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Varun Jain, Rachna Rani, Rakesh Kumar, and R. K. Nagaich, “Some characterization theorems on holomorphic sectional curvature of GCR-lightlike submanifolds,” International Journal of Geometric Methods in Modern Physics, pp. 1750034, 2016. View at Publisher · View at Google Scholar